Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 909261, 22 pages
http://dx.doi.org/10.5402/2011/909261
Research Article

Theories and Inequalities on the Satellite System

College of Mathematics and Information Science, Chengdu University, Chengdu 610106, China

Received 18 January 2011; Accepted 13 February 2011

Academic Editors: D. Han and G. Schimperna

Copyright ยฉ 2011 Chaobang Gao and Jiajin Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaobang Gao and Jiajin Wen, “Theories and Inequalities on the Satellite System,” ISRN Mathematical Analysis, vol. 2011, Article ID 909261, 22 pages, 2011. https://doi.org/10.5402/2011/909261.